# SDR AALA20171211005

- Difficulty date: December 9, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 11,109 hours, 3,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 EMERGENCY DOOR DAMPER PRESSURE LOW. MAINTENANCE CHARGED R2 DAMPER TO PROPER PRESSURE PER AMM 52-22-00.
